# SDR ABXA9800048

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 9911839120
- Condition: Corroded
- Location: Bs 1197
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND STIFFENER CORRODED AT AFT SIDES OF STA 1197 AND LONGERON 13R.  REPLACED STIFFENER IAW DC9 SRM 51-30-5 AND DACO DWG 9911839.
